# SDR ASAA2014021307088

- Difficulty date: February 13, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654652850
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT LOWER SIDEWALL, ATTACHMENT LANDING CORRODED AROUND SCREW HOLES IN MULTIPLE AREAS FROM FWD BULKHEAD OF AFT CARGO TO FRAME 727 F.  ACFT GROUNDED. REMOVED CORROSION AND CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1.  REMOVED, FABRICATED NEW AND INSTALLED NEW TRANSITION PANEL ATTACH ANGLE IAW SRM 51-40-02-0G-0.
